Courbes entières dans les surfaces algébriques complexes

Marco Brunella

Séminaire Bourbaki (2000-2001)

  • Volume: 43, page 39-61
  • ISSN: 0303-1179

How to cite


Brunella, Marco. "Courbes entières dans les surfaces algébriques complexes." Séminaire Bourbaki 43 (2000-2001): 39-61. <>.

author = {Brunella, Marco},
journal = {Séminaire Bourbaki},
keywords = {hyperbolicity; entire holomorphic curves; complex algebraic surfces; holomorphic foliations; hyperbolic variety},
language = {fre},
pages = {39-61},
publisher = {Société Mathématique de France},
title = {Courbes entières dans les surfaces algébriques complexes},
url = {},
volume = {43},
year = {2000-2001},

AU - Brunella, Marco
TI - Courbes entières dans les surfaces algébriques complexes
JO - Séminaire Bourbaki
PY - 2000-2001
PB - Société Mathématique de France
VL - 43
SP - 39
EP - 61
LA - fre
KW - hyperbolicity; entire holomorphic curves; complex algebraic surfces; holomorphic foliations; hyperbolic variety
UR -
ER -


  1. [Ahl] L. Ahlfors — Zur Theorie der Überlagerungsflächen, Acta Math.65 (1935). Zbl0012.17204MR1555403JFM61.0365.03
  2. [BBo] P. Baum, R. Bott — On the zeroes of meromorphic vector fields, Essais en l'honneur de De Rham, Springer Verlag (1970), 29-74. Zbl0193.52201MR261635
  3. [Bog] F. Bogomolov — Families of curves on a surface of general type, Soviet Math. Dokl.18 (1977), 1294-1297. Zbl0415.14013MR457450
  4. [Br1] M. Brunella — Courbes entières et feuilletages holomorphes, Ens. Math.45 (1999), 195-216. Zbl1004.32011MR1703368
  5. [Br2] M. Brunella — Birational geometry of foliations, Congr. UMALCA, notas de curso, IMPA (2000). Zbl1082.32022MR1948251
  6. [Cle] H. Clemens — Curves on generic hypersurfaces, Ann. Sci. ENS19 (1986), 629-636. Zbl0611.14024MR875091
  7. [Dm1] J.-P. Demailly — Algebraic criteria for Kobayashi hyperbolic projective varieties and jet differentials, Proc. Symp. Pure Math.62 (1997), 285-360. Zbl0919.32014MR1492539
  8. [Dm2] J.-P. Demailly — Variétés hyperboliques et équations différentielles algébriques, Gazette des math.73 (1997), 3-23. Zbl0901.32019MR1462789
  9. [DEG] J.-P. Demailly, J. El Goul — Hyperbolicity of generic surfaces of high degree in projective 3-space, Amer. J. Math.122 (2000), 515-546. Zbl0966.32014MR1759887
  10. [Des] M. Deschamps — Courbes de genre géométrique borné sur une surface de type général (d'après F. Bogomolov), Sém. Bourbaki, exp. n° 519 (juin 1978), Lecture Notes in Math.710 (1979), 233-247. Zbl0412.14013MR554224
  11. [ElG] J. El Goul — Logarithmic jets and hyperbolicity, prépublication Toulouse III (2001). 
  12. [GGr] M. Green, PH. Griffiths — Two applications of algebraic geometry to entire holomorphic mappings, The Chern Symposium1979, Springer Verlag (1980), 41-74. Zbl0508.32010MR609557
  13. [Jou] J.-P. Jouanolou — Hypersurfaces solutions d'une équation de Pfaff analytique, Math. Ann.332 (1978), 239-248. Zbl0354.34007MR481129
  14. [Kob] S. Kobayashi — Hyperbolic complex spaces, Springer Verlag (1998). Zbl0917.32019MR1635983
  15. [Lan] S. Lang — Survey of diophantine geometry (Number Theory III), EMS vol. 60, Springer Verlag (1991). Zbl0744.14012MR1112552
  16. [LuY] S.S.Y. Lu, S.T. Yau — Holomorphic curves in surfaces of general type, Proc. Nat. Acad. Sci. USA87 (1990), 80-82. Zbl0702.32015MR1031949
  17. [MQ1] M. Mcquillan — Diophantine approxirrzations and foliations, Publ. IHES87 (1998), 121-174. Zbl1006.32020MR1659270
  18. [MQ2] M. Mcquillan — Holomorphic curves on hyperplane sections of 3-folds, Geom. funct. anal.9 (1999), 370-392. Zbl0951.14014MR1692470
  19. [MQ3] M. Mcquillan — Noncommutative Mori theory, prépubl. IHES M/00/15 (2000). 
  20. [Miy] Y. Miyaoka — Algebraic surfaces of positive index, Classification of algebraic and analytic manifolds, Progr. in Math.39, Birkhäuser (1983), 281-301. Zbl0584.14022MR728611
  21. [Sei] A. Seidenberg — Reduction of singularities of the differential equation Ady = Bdx, Amer. J. Math.89 (1968), 248-269. Zbl0159.33303MR220710
  22. [ShB] N.I. Shepherd-Barron — Miyaoka's theorems on the generic seminegativity of TX and on the Kodaira dimension of minimal regular threefolds, Flips and abundance for algebraic threefolds, Astérisque211 (1992), 103-114. Zbl0809.14034
  23. [SY1] Y.T. Siu, S.K. Yeung — Hyperbolicity of the complement of a generic smooth curve of high degree in the complex projective plane, Inv. Math.124 (1996), 573-618. Zbl0856.32017MR1369429
  24. [SY2] Y.T. Siu, S.K. Yeung — Defects for ample divisors of abelian varieties, Schwarz lemma, and hyperbolic hypersurfaces of low degree, Amer. J. Math.119 (1997), 1139-1172. Zbl0947.32012MR1473072
  25. [Sul] D. Sullivan — Cycles for the dynamical study of foliated manifolds and complex manifolds, Inv. Math.36 (1976), 225-255. Zbl0335.57015MR433464
  26. [Vol] P. Vojta — On the ABC conjecture and diophantine approximations by rational points, Amer. J. Math.122 (2000), 843-872. Zbl1037.11052MR1771576
  27. [Vo2] P. Vojta — On algebraic points on curves, Comp. Math.78 (1991), 29-36. Zbl0731.14015MR1096125
  28. [XuG] G. Xu — Subvarieties of general hypersurfaces in projective space, J. Diff. Geom.39 (1994), 139-172. Zbl0823.14030MR1258918
  29. [Zai] M. Zaidenberg — The complement of a generic hypersurface of degree 2n in CPn is not hyperbolic, Siberian Math. J.28 (1987), 425-432. Zbl0633.32023MR904640

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.